# SDR SIMA200727406

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF OF CABIN EMERGENCY LIGHTS INOP DISC, AWAITING LOG PAGE FOR ACTUAL DISC.
